Duke Mathematical Journal

Fermat’s conjecture, Roth’s theorem, Pythagorean triangles, and Pell’s equation

C. J. Everett

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 40, Number 4 (1973), 801-804.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077310055

Digital Object Identifier
doi:10.1215/S0012-7094-73-04072-6

Mathematical Reviews number (MathSciNet)
MR0325530

Zentralblatt MATH identifier
0273.10013

Subjects
Primary: 10B15
Secondary: 10F25

Citation

Everett, C. J. Fermat’s conjecture, Roth’s theorem, Pythagorean triangles, and Pell’s equation. Duke Math. J. 40 (1973), no. 4, 801--804. doi:10.1215/S0012-7094-73-04072-6. https://projecteuclid.org/euclid.dmj/1077310055


Export citation